# SDR SWAA2019042331934

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 51,874 hours, 30,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD EMERGENCY EXIT SIGN INOP.   REPLACED EXIT SIGN ASSY OPS CK GOOD REF AMM 33-51-01
